IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Pavelka-style completeness in expansions of £ukasiewicz logic
Autor/es:
HECTOR FREYTES
Revista:
ARCHIVE FOR MATHEMATICAL LOGIC - (Print)
Editorial:
Springer verlag
Referencias:
Lugar: New York, Berlin; Año: 2008 vol. 47 p. 15 - 15
ISSN:
0933-5846
Resumen:
An algebraic setting for the validity of Pavelka style completeness for some natural expansions of £ukasiewicz logic by new connectives and rational constants is given. This algebraic approach is based on the fact that the standard MV-algebra on the real segment [0, 1] is an injective MV-algebra. In particular the logics associated with MV-algebras with product and with divisible MV-algebras are considered.